# SDR IXXA060489S

- Difficulty date: January 24, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N820BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46065
- Aircraft time: 82,687 hours, 34,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Part time: 82,687 hours, 34,420 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND COCKPIT FLOOR PANEL 674A ATTACH ANGLE CORRODED.  REMOVED DAMAGED ATTACH ANGLE.  FABRICATED NEW ATTACH ANGLE, LOCATED, DRILLED TRIMMED, TREATED, PRIMED AND INSTALLED NEW ATTACH ANGLE IAW DC8 SRM 51-1-8, 53-2-0, 53-7-3 51-9-0, AND 51-3-0.
